California, 2012Dust Storm and High Wind in California, February 13, 2012
February 13, 2012 · NWS VEF · 4 events in 4 counties and zones
Two Pacific storm systems brought strong winds to the Mojave Desert, followed by rain and snow. Light snow fell at the lower elevations but did not accumulate.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two Pacific storm systems brought strong winds to the Mojave Desert, followed by rain and snow. Light snow fell at the lower elevations but did not accumulate.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Feb 13, 9:50 AM PST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 13, 9:50 AM PST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
950 AM PST MON FEB 13 2012
.SYNOPSIS...A WINTER STORM WILL IMPACT THE AREA TODAY THROUGH
TUESDAY WITH GUSTY WINDS ACROSS THE MOJAVE DESERT AND RAIN AND SNOW
OVER THE SIERRA AND SOUTHERN GREAT BASIN. RAIN AND SNOW WILL BECOME
MORE WIDESPREAD TONIGHT THROUGH TUESDAY AS THE STORM MOVES INTO
SOUTHERN NEVADA WITH MODERATE TO HEAVY SNOWFALL POSSIBLE OVER THE
HIGHER TERRAIN OF SOUTHERN NEVADA AND FAR NORTHWEST ARIZONA. THERE
IS A CHANCE FOR RAIN ACROSS THE MOJAVE DESERT REGION LATER THIS
AFTERNOON AND OVERNIGHT. ANOTHER STORM IS FORECAST TO MOVE INTO THE
AREA BY MID WEEK BRINGING THE POTENTIAL FOR MORE RAIN AND SNOW.
&&
.UPDATE...EVERYTHING STILL ON TRACK WITH THE UPCOMING WINTER STORM.
CURRENT SATELLITE IMAGERY SHOWS THE CENTER OF THE LOW NEAR
SACRAMENTO WITH PRECIPITATION SPREADING INTO THE SIERRA. A SPOTTER
IN ASPENDELL REPORTED LESS THAN A INCH OF SNOW ON THE GROUND AS OF
915 AM AND HAD STOPPED SNOWING. RAIN AND SNOW IS EXPECTED TO TRACK
EAST WITH THE BEST AREAS FOR ACCUMULATING SNOW WILL BE ACROSS THE
NORTHERN AREAS OF THE CWA WHERE THE BEST DYNAMICS FROM THE LOW ARE
SITUATED. LOOKS LIKE SOUTHERN AREAS MAY BE IN A DRY SLOT AND NOT SEE
MUCH IN THE WAY OF PRECIPITATION AT LEAST AHEAD OF THE LOW...EXCEPT
NORTHERN MOHAVE COUNTY WHERE A GOOD BAND OF SHOWERS IS FORECAST TO
SET UP LATE THIS AFTERNOON AND TONIGHT. AS THE LOW MOVES OVER
SOUTHERN NEVADA TUESDAY MORNING THERE WILL STILL BE A CHANCE OF
SEEING LOW ELEVATION SNOW FLURRIES MAINLY IN THE FOOTHILL AREAS.
GUSTY SOUTHWEST TO WEST WINDS WILL ALSO OCCUR THIS MORNING OVER SAN
BERNARDINO...CLARK AND MOHAVE COUNTIES AHEAD OF THE LOW. CURRENT
WARNINGS/ADVISORIES LOOK GOOD AND NO ADJUSTMENTS NEEDED AT THIS TIME.
.AVIATION...MCCARRAN...SOUTHWEST WINDS WITH GUSTS AROUND 30 KTS WILL
CONTINUE THROUGH EARLY EVENING AHEAD OF A LOW PRESSURE SYSTEM OVER
CENTRAL CALIFORNIA. THE LOW WILL TRACK EAST OVER SOUTHERN NEVADA
LATE TONIGHT THROUGH EARLY TUESDAY MORNING. CIGS WILL RANGE
BETWEEN 5-7KFT LATE TONIGHT/EARLY TUESDAY WITH LIGHT SHOWERS AROUND
THE LAS VEGAS VALLEY. THE SNOW LEVEL MAY DROP AS LOW AS 2500-3000 FT
TUESDAY MORNING WITH A FEW LIGHT FLURRIES POSSIBLY MIXED IN AS WELL.
CONDITIONS WILL START TO IMPROVE AFT 18Z TUESDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A STORM SYSTEM OVER CENTRAL CALIFORNIA WILL BRING VERY
STRONG WINDS TO THE MOJAVE DESERT TODAY WITH GUSTS APPROACHING 50
KTS AT KDAG. CIGS BKN-OVC020-025 IN SCT LGT RA/SN SHOWERS MAINLY
ACROSS INYO...LINCOLN...NYE AND ESMERALDA COUNTIES. CIGS ELSEWHERE
WILL GENERALLY BE AT OR ABOVE 5 KFT. CIGS WILL OBSCURE HIGHER
ELEVATIONS. CONDITIONS WILL START TO IMPROVE AFT 18Z TUESDAY.
&&
.PREV DISCUSSION...
344 AM PST MON FEB 13 2012
.SHORT TERM...AT 3 AM MONDAY...MODELS ANALYZED THE CENTER OF THE
INCOMING WINTER STORM OVER NORTHERN CALIFORNIA AND THIS APPEARS TO
BE CORRECT BASED ON SATELLITE IMAGERY. THIS LOW...IS EXPECTED TO BE
CONSIDERABLY STRONGER THAN THE ONE THAT EXITED THE AREA YESTERDAY
AND IS FORECAST TO BE CENTERED OVER CENTRAL CALIFORNIA THIS
AFTERNOON AND THEN OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA
TONIGHT. BASED ON DOPPLER RADAR OUT OF HANFORD...RAIN AND SNOW HAS
ALREADY DEVELOPED OVER THE SOUTHERN SIERRA AHEAD OF THE LOW...IN AN
AREA OF UPPER DIFLUENCE. RAIN AND SNOW WILL QUICKLY SPREAD EAST OVER
THE NORTHERN ZONES THROUGH THE DAY WITH SNOW LEVELS BEGINNING AROUND
5500 FEET AND THEN LOWERING TO BETWEEN 4000-4500 FEET TONIGHT IN
THESE AREAS. BY MID AFTERNOON...THE LOW WILL BE IN POSITION TO START
GENERATING RAIN AND SNOW OVER THE CLARK COUNTY MOUNTAINS AND ALSO
NORTHERN MOHAVE COUNTY. THERE WILL BE A SLIGHT CHANCE OF RAIN OVER
THE MOJAVE DESERT...GENERALLY NORTH OF INTERSTATE 40 THIS AFTERNOON.
RAIN AND SNOW AMOUNTS WILL DEPEND ON THE EVENTUAL STORM TRACK BUT
THE CURRENT FORECAST POSITION FOR THE LOW CENTER WOULD PLACE THE
HEAVIEST PRECIPITATION ON THE EASTERN AND NORTHERN SIDE OF THE LOW
OR OVER MOHAVE...LINCOLN AND CENTRAL NYE COUNTIES AS WELL AS THE
CLARK COUNTY MOUNTAINS. WILL GO WITH A WINTER STORM WARNING OVER
CENTRAL NYE AND LINCOLN COUNTIES WHERE MODEL FORECASTED
PRECIPITATION IS THE HEAVIEST. SNOW ADVISORIES WERE ISSUED FOR THE
CLARK COUNTY MOUNTAINS AND NORTHERN MOHAVE COUNTY WHERE SNOW TOTALS
LOOKED LESS IMPRESSIVE. SNOW LEVELS WILL GENERALLY START OUT AROUND
5500 FEET IN CLARK AND MOHAVE COUNTIES TODAY BUT THEN LOWER TO
BETWEEN 3500 AND 4000 FEET TONIGHT AS THE LOW MOVES OVERHEAD. IN
ADDITION TO THE PRECIP...STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS
THE MOJAVE DESERT TODAY AND CONTINUING INTO THE EARLY EVENING HOURS.
MUCH OF SAN BERNARDINO...SOUTHERN INYO ...CENTRAL NYE...SOUTHERN
CLARK AND SOUTHERN MOHAVE COUNTIES SHOULD SEE FAIRLY WIDESPREAD
GUSTS BETWEEN 40 AND 45 MPH TODAY. A WIND ADVISORY IS CONTINUED FOR
THESE AREAS BEGINNING AT 10 AM PST THIS MORNING. THE LOWER
ELEVATIONS OF LAKE MEAD AND THE COLORADO RIVER WILL SEE WINDS THAT
ARE STRONG ENOUGH TO JUSTIFY THE LAKE WIND ADVISORY THAT WILL BE IN
EFFECT BEGINNING AT 10 AM PST. THE STRONG WINDS WILL DECREASE OVER
MOST AREAS THIS EVENING. TEMPERATURES MAY STRUGGLE TO REACH NORMAL
LEVELS TODAY WITH THE LOW AND ASSOCIATED WEATHER AND CLOUDS MOVING
IN BUT ARE NEARLY CERTAIN TO BE WELL BELOW NORMAL TUESDAY WITH THE
LOW OVERHEAD.
.LONG TERM...MODELS ARE IN BETTER AGREEMENT WITH A LOW PRESSURE
SYSTEM FORECAST TO IMPACT THE FORECAST AREA ON WEDNESDAY...WITH
OVERALL CONSENSUS TRACKING THE 500MB LOW CENTER SOUTH FROM EXTREME
NW NEVADA TO THE SOCAL/MEXICO BORDER BY THURSDAY
MORNING...CONTINUING SOUTH/SOUTHEAST ON THURSDAY AND AWAY FROM THE
REGION. CHANGES TO INHERITED GRIDS WERE PRIMARILY INCREASING POPS ON
WEDNESDAY AREAWIDE WITH A THE MOST INCREASE ACROSS CA AND THE MOJAVE
DESERT. RIGHT NOW AVAILABLE MOISTURE DOES NOT LOOK TOO IMPRESSIVE
BUT MAY STILL NEED ADVISORIES FOR THE SIERRA. SNOW LEVELS BE ABOUT
5KFT ON AVERAGE ON WEDNESDAY. BREEZY SOUTHWEST WINDS ARE EXPECTED
AHEAD OF THE LOW ON WEDNESDAY. RIDGING WILL THEN NOSE IN TO THE
NORTH BEHIND THE SYSTEM AND BRING A RETURN TO DRY CONDITIONS...BUT
WILL ALSO RESULT IN BREEZY NORTH WINDS ON THURSDAY AND FRIDAY WITH
STRONGEST WINDS EXPECTED DOWN THE COLORADO RIVER VALLEY ZONES...AND
MAY NEED AT LEAST LAKE WIND ADVISORIES ON THURSDAY BASED ON LATEST
MEX GUIDANCE. THE NEXT SYSTEM WILL PASS OVER THE REGION LATE
SATURDAY AND SUNDAY...BUT THERE ARE CONSIDERABLE DIFFERENCE IN MODEL
SOLUTIONS AT THIS TIME SO OPTED TO GO WITH A BROAD BRUSHED APPROACH
FOR NOW UNTIL THERE IS BETTER AGREEMENT ON THE PATH OF THIS SYSTEM.
MINIMAL CHANGE WAS MADE THE EXISTING FORECAST AT THE END OF THE
PERIOD.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 10 AM PST
TUESDAY FOR NVZ018-019.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT PST
TONIGHT FOR NVZ021.
WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT
FOR NVZ017-022.
WINTER STORM WARNING FROM NOON TODAY TO 6 AM PST TUESDAY FOR
NVZ014.
WINTER STORM WARNING FROM NOON TODAY TO 10 AM PST TUESDAY FOR
NVZ015.
AZ...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 1 AM MST TUESDAY
FOR AZZ036.
WIND ADVISORY FROM 11 AM THIS MORNING TO 1 AM MST TUESDAY FOR
AZZ003.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM MST
TUESDAY FOR AZZ001.
CA...WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT
FOR CAZ522>525.
&&
GORELOW/PIERCE/SALMEN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Feb 13, 5:18 AM PST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
518 AM PST MON FEB 13 2012
AZZ002-CAZ519>521-526-527-NVZ014>016-020-140430-
LOWER COLORADO RIVER VALLEY-EASTERN SIERRA SLOPES-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
518 AM PST MON FEB 13 2012 /618 AM MST MON FEB 13 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WILL MOVE INTO THE AREA TODAY BRINGING GUSTY WINDS
AND A CHANCE FOR RAIN AND SNOW TO MANY AREAS. SNOW AMOUNTS SHOULD
GENERALLY BE UNDER 3 INCHES AND CONFINED TO THE HIGHER ELEVATIONS
IN MOST AREAS BUT 6 TO 8 INCHES OF SNOW ARE POSSIBLE IN CENTRAL
NYE AND ESMERALDA COUNTIES AND 8 TO 12 INCHES ARE POSSIBLE IN
LINCOLN COUNTY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
RAIN AND SNOW CHANCES WILL TAPER OFF EARLY TUESDAY BUT ANOTHER
STORM SYSTEM WILL MOVE INTO THE REGION ON WEDNESDAY BRINGING
ADDITIONAL CHANCES OF RAIN AND SNOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS AND SNOW AMOUNTS ACCORDING TO STANDARD OPERATING
PROCEDURES.
AZZ001-NVZ018-019-140430-
NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS-
518 AM PST MON FEB 13 2012 /618 AM MST MON FEB 13 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WILL BRING RAIN AND MODERATE SNOWFALL TO THE AREA
THIS AFTERNOON AND TONIGHT. SNOWFALL WILL GENERALLY RANGE FROM 3
TO 6 INCHES WITH ADDITIONAL ACCUMULATIONS IN THE HIGHER TERRAIN.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE STORM MOVES EAST TUESDAY WITH RAIN AND SNOW ENDING. ANOTHER
SYSTEM WILL BRING A CHANCE OF RAIN AND SNOW TO THE AREA WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS AND SNOW AMOUNTS ACCORDING TO STANDARD OPERATING
PROCEDURES.
AZZ003-CAZ522>525-NVZ017-022-140430-
NORTHWEST DESERTS-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SOUTHERN CLARK COUNTY-
518 AM PST MON FEB 13 2012 /618 AM MST MON FEB 13 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WILL BRING STRONG...GUSTY SOUTHWEST WINDS UP TO 50
MPH TO THE AREA TODAY FOLLOWED BY A CHANCE OF RAIN TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE STORM MOVES EAST TUESDAY ENDING PRECIPITATION CHANCES UNTIL
ANOTHER SYSTEM MOVES INTO THE AREA WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS AND SNOW AMOUNTS ACCORDING TO STANDARD OPERATING
PROCEDURES.
AZZ036-NVZ021-140430-
LAKE MEAD NATIONAL RECREATION AREA-
518 AM PST MON FEB 13 2012 /618 AM MST MON FEB 13 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WILL BRING GUSTY WINDS TO THE LAKE MEAD NATIONAL
RECREATION AREA TODAY CREATING HAZARDOUS CONDITIONS OVER THE OPEN
WATERS OF AREA LAKES. THERE WILL ALSO BE A CHANCE OF RAIN TONIGHT
AND EARLY TUESDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
RAIN CHANCES END TUESDAY AS THE STORM MOVES EAST BUT ANOTHER
SYSTEM WILL BRING A CHANCE OF RAIN ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS AND SNOW AMOUNTS ACCORDING TO STANDARD OPERATING
PROCEDURES.
In the hours before
Local storm report, Feb 13, 10:50 AM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1050 AM PST MON FEB 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM NON-TSTM WND GST OPAL MOUNTAIN RAWS 35.15N 117.18W
02/13/2012 M50.00 MPH SAN BERNARDINO CA MESONET
OPAL MTN RAWS REPORTED A PEAK WIND OF 50 MPH. ELEVATION
3240 FT.
&&
BPIERCELocal storm report, Feb 13, 12:04 PM PST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 PM PST MON FEB 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM NON-TSTM WND GST HORSE THIEF SPRINGS RAW 35.77N 115.91W
02/13/2012 M56.00 MPH SAN BERNARDINO CA MESONET
HORSE THIEF SPRINGS RAWS REPORTED A PEAK WIND GUST OF 56
MPH. ELEVATION 5000 FEET.
&&
BPIERCEEvent by event
2 high wind, 1 strong wind, 1 dust storm. Local standard time, as filed.
Strong Wind, Western Mojave Desert
- When
- February 13, 12:35 PM PST to 12:45 PM PST
- Where
- Western Mojave Desert forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 34.841, -116.178 (the zone’s center; the record gives no point)
Strong winds blew down a power pole near the Yermo post office.
Dust Storm, Death Valley National Park
- When
- February 13, 1:30 PM PST to 2:30 PM PST
- Where
- Death Valley National Park forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.511, -117.411 (the zone’s center; the record gives no point)
Dust storm conditions reduced visibility to less than a quarter mile at the Furnace Creek Visitors Center.
High Wind, Owens Valley
- When
- February 13, 3:08 PM PST to 7:00 PM PST
- Where
- Owens Valley forecast zone
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Law Enforcement
High winds near Pearsonville forced the closure of U.S. Highway 395 for a time.
High Wind, Eastern Mojave Desert
- When
- February 13, 3:50 PM PST
- Where
- Eastern Mojave Desert forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 34.841, -116.178 (the zone’s center; the record gives no point)
This gust was measured at the Baker airport.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Colorado, February 13, 20121 death · 1 event
- Winter Storm and Winter Weather in Arkansas, February 13, 201238 events
- Winter Weather in Missouri, February 13, 201236 events
- Heavy Snow and Winter Weather in South Dakota, February 13, 201222 events
- Winter Weather in Illinois, February 13 to 14, 201219 events
- Winter Weather in Kentucky, February 13 to 14, 201217 events
- Winter Weather in Iowa, February 13, 201211 events
- Heavy Snow and Winter Weather in Iowa, February 13, 201211 events
- Winter Weather in Missouri, February 13 to 14, 201211 events
- Avalanche in Colorado, February 13, 20121 injured · 1 event
- Winter Weather in Kansas, February 13, 20127 events
- Winter Weather in Colorado, February 13 to 14, 20126 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 357716, 357717, 357718, 357720.